RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aigunov, Gasan Abdullaevich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:531
Abstract pages:4001
Full texts:1776
References:534
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person9118
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/288158

Publications in Math-Net.Ru
2012
1. G. A. Aigunov, H. F. Jwamer Karwan, G. A. Djalaeva, “Estimates for the Eigenfunctions of the Regge Problem”, Mat. Zametki, 92:1 (2012),  141–144  mathnet  mathscinet  zmath  elib; Math. Notes, 92:1 (2012), 132–135  isi  elib  scopus
2009
2. G. A. Aigunov, K. H. Jwamer, “Asymptotic behaviour of orthonormal eigenfunctions for a problem of Regge type with integrable positive weight function”, Uspekhi Mat. Nauk, 64:6(390) (2009),  169–170  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:6 (2009), 1131–1132  isi  scopus
3. G. A. Aigunov, A. K. Il'yasova, “On a Liouville-type equation with one interior singular point”, Uspekhi Mat. Nauk, 64:1(385) (2009),  135–136  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:1 (2009), 129–130  isi  elib  scopus
2008
4. G. A. Aigunov, T. Yu. Gadzhieva, “Asymptotics of eigenvalues and estimate for the kernel of the resolvent in an irregular boundary value problem generated by a $2n$-th order differential equation on the interval $[0,a]$”, Uspekhi Mat. Nauk, 63:1(379) (2008),  157–158  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:1 (2008), 155–157  isi  scopus
2004
5. M. V. Abilov, G. A. Aigunov, “Some questions on approximation of functions of several variables by Fourier sums in the space $L_2((a,b)^n;p(x))$”, Uspekhi Mat. Nauk, 59:6(360) (2004),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:6 (2004), 1205–1206  isi  scopus
2002
6. G. A. Aigunov, “The boundedness of orthonormalised eigenfunctions of a non-linear Sturm–Liouville type boundary-value problem with weight function unbounded from above on a finite interval”, Uspekhi Mat. Nauk, 57:1(343) (2002),  145–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:1 (2002), 143–145  isi  scopus
2000
7. G. A. Aigunov, “The boundedness of the orthonormal eigenfunctions of a certain class of non-linear Sturm–Liouville type operators with a weight function of unbounded variation on a finite interval”, Uspekhi Mat. Nauk, 55:4(334) (2000),  213–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:4 (2000), 815–816  isi  scopus
8. G. A. Aigunov, “On the maximal possible rates of growth of solutions of the Cauchy problem and normalized eigenfunctions of a class of non-linear operators of Sturm–Liouville type with a continuous positive weight function”, Uspekhi Mat. Nauk, 55:2(332) (2000),  129–130  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:2 (2000), 329–331  isi  scopus
1999
9. G. A. Aigunov, “Asymptotic behavior of the normalized eigenfunctions of an operator of Sturm–Liouville type for partial differential equations in an $N$-dimensional ball”, Mat. Zametki, 65:4 (1999),  622–625  mathnet  mathscinet  zmath  elib; Math. Notes, 65:4 (1999), 519–521  isi
1997
10. G. A. Aigunov, “On the spectrum of a class of one-dimensional Schrödinger type operators with generalized potential”, Mat. Zametki, 62:4 (1997),  617–619  mathnet  mathscinet  zmath; Math. Notes, 62:4 (1997), 513–515  isi
11. G. A. Aigunov, “A problem on the asymptotics of normalized eigenfunctions of the Sturm–Liouville operator on a finite interval”, Uspekhi Mat. Nauk, 52:6(318) (1997),  147–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1283–1284  isi  scopus
12. G. A. Aigunov, M. M. Gekhtman, “On the question of maximal rate of growth of the system of eigenfunctions of the Sturm–Liouville operator with a continuous weight function on a finite interval”, Uspekhi Mat. Nauk, 52:3(315) (1997),  161–162  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:3 (1997), 605–606  isi  scopus
13. G. A. Aigunov, “On a criterion for uniform boundedness of normalized eigenfunctions of the Sturm–Liouville operator with a positive weight function on a finite interval”, Uspekhi Mat. Nauk, 52:2(314) (1997),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:2 (1997), 387–389  isi  scopus
1996
14. G. A. Aigunov, “On the boundedness problem for the set of orthonormal eigenfunctions for a class of Sturm–Liouville operators with a weight function of unbounded variation on a finite interval”, Mat. Zametki, 60:3 (1996),  434–437  mathnet  mathscinet  zmath  elib; Math. Notes, 60:3 (1996), 321–323  isi
15. G. A. Aigunov, “On the boundedness of orthonormal eigenfunctions of a class of Sturm–Liouville operators with a weight function of unbounded variation on a finite interval”, Uspekhi Mat. Nauk, 51:2(308) (1996),  143–144  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:2 (1996), 317–318  isi  scopus
1995
16. M. M. Gekhtman, G. A. Aigunov, “On the problem of the estimation of the normalized eigenfunctions of the Sturm–Liouville operator with a positive weight function on a finite segment”, Uspekhi Mat. Nauk, 50:4(304) (1995),  157–158  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:4 (1995), 814–815  isi
1973
17. G. A. Aigunov, “On a boundary value problem induced by a nonselfadjoint differential operator of $2n$th order on a semiaxis”, Dokl. Akad. Nauk SSSR, 213:5 (1973),  1001–1004  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020